# SDR VTZA96448

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 6140 · Propeller Indication System
- Part: Press Switch
- Part number: 31056294
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6531 - LGA-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE RED BETA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
